Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Line involutions in $ S\sb{3}$ whose singular lines all meet a twisted curve


Author: C. R. Wylie
Journal: Proc. Amer. Math. Soc. 12 (1961), 335-339
MSC: Primary 50.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0150638-X
MathSciNet review: 0150638
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Selected topics in algebraic geometry, Bulletin of the National Research Council, no. 63 (1928) pp. 238-241.
  • [2] C. R. Wylie, Ir., Line involutions of order three with a quadratic complex of invariant lines, Revista Tucumán vol. 8 (1951) pp. 31-40. MR 0049593 (14:199b)
  • [3] -, Line involutions in $ {S_3}$ in which every line meets its image, Revista Tucumán vol. 11 (1957) pp. 32-40. MR 0094366 (20:884)
  • [4] -, A new series of line involutions in $ {S_3}$, Math. Mag. vol. 23 (1950) pp. 125-133. MR 0036046 (12:50d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.30

Retrieve articles in all journals with MSC: 50.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0150638-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society